MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation of Vessels (2135)
Date of Event 01/14/2021
Type of Reportable Event Death
Event or Problem Description
It was reported that vessel perforation and bleeding occurred, and the patient died.The 100% stenosed, 8mm x 15 cm in length target lesion was located in the mildly tortuous and moderately calcified right iliac artery.An 8x60x75 and 10x80x75 epic vascular stents were advanced and implanted without issue.Post dilatation was then performed with an 8.0mmx60mmx135cm sterling balloon catheter; however, perforation was noted.The physician administered protamine to the patient.Hemostasis was then performed by dilatation for 80 minutes with the same balloon catheter and the device was able to stop the bleeding.On the following day, re-bleeding was noted, and 2 non-boston scientific stents were placed.Two days post procedure, the patient died.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11267454
Report Number2134265-2021-01085
Device Sequence Number16958083
Product Code NIO
UDI-Device Identifier08714729805694
UDI-Public08714729805694
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0025480909
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMAGING CATHETER: CXI; INTRODUCER SHEATH: PARENT
Outcome Attributed to Adverse Event Death;